# SDR UIEA2020072001585

- Difficulty date: July 16, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 81,891 hours, 11,829 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Indication Sys
- Condition: False Indication
- Location: Eng Vibration
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF AND CLIMBOUT THE  LEFT VIBRATION INDICATOR PEGGED AT 5.0 UNITS FOR A COUPLE SECONDS THEN WENT AWAY, THEN CAME BACK, THEN WENT AWAY.  PERFORMED TROUBLESHOOTING IAW FIM 71-05, FAULT TREE 852, AND PERFORMED AN ENGINE VIBRATION SURVEY IAW AMM 71-00-00/501 AND VIB FOUND NORMAL.
